Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016, Article ID 6719459, 9 pages
http://dx.doi.org/10.1155/2016/6719459
Research Article

An Adaptive Fuzzy-Logic Traffic Control System in Conditions of Saturated Transport Stream

Department of Information Technology, Tashkent State Technical University, 100095 Tashkent, Uzbekistan

Received 26 December 2015; Accepted 16 May 2016

Academic Editor: Oleg H. Huseynov

Copyright © 2016 N. R. Yusupbekov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. R. Yusupbekov, A. R. Marakhimov, H. Z. Igamberdiev, and Sh. X. Umarov, “An Adaptive Fuzzy-Logic Traffic Control System in Conditions of Saturated Transport Stream,” The Scientific World Journal, vol. 2016, Article ID 6719459, 9 pages, 2016. https://doi.org/10.1155/2016/6719459.